horizontal logo.gif

You are taking levothyroxine tablets -- Levoxyl®, Synthroid®, Unithroid®, or generic levothyroxine -- and still don't feel well...and you have a high intake of soy foods and/or supplements.

WHAT COULD BE GOING ON?

 

A diet high in soy foods – or use of high-concentration soy supplements – can interfere with your ability to absorb levothyroxine tablets effectively.

 

ACTION PLAN:

You can cut down on your soy consumption as a key first step. Also, note that soy supplements frequently have very high concentrations of soy isoflavones which can interfere with your absorption. If you are still having issues, you may want to switch to Tirosint® or Tirosint®-SOL, which are better absorbed, and more resistant to the negative effects of soy on levothyroxine absorption. 

mary-logo.PNG

The Levothyroxine Deep Dive program is copyright © 2020, Mary Shomon. All rights reserved.

Levoxyl®, Synthroid®, Tirosint®, Tirosint-SOL®, and Unithroid® are registered trademarks. Product images and logos used with permission. 

Disclaimer: 

Mary Shomon does not provide medical advice, diagnosis or treatment.

 

The contents of this video and material contained on the website ("content") are for informational purposes only. The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have learned from this video or site.

If you think you may have a medical emergency, call your doctor or 911 immediately. Mary Shomon does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned. Reliance on any information provided by Mary Shomon is solely at your own risk.